Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Is there any permanent solution for DVT ?

hi i'm 32. I hve 7yrs son. after 1-2 mnths after delivery I got DVT . for 1-2 yrs i took Acitrom then discontinued. again started after 4yrs after gettng aborted because doctors said i'm not supposed to conceive. now 20days back i got it scanned n they say its clear no clottngs but vericose near ankle. and now I find there its become reddish and that part is very painful and hard i'm not even able to wear stockings. Is there any permanent solution for DVT because that leg has become dark and its swollen a bit.
Asked On : Fri, 2 Jul 2010
Answers:  1 Views:  352
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query
If your limb is hard and has changed it's color, please go to the ER now!
Dvt does not have a permanent solution, it needs to be treated with anticoagulants. There are chances dvt might get dislodged into a more vital organ like brain, lungs, etc. Meet a vascular surgeon

Have a healthy life
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor